Virammune and Kivexa
Mar 3, 2006
Have recently switched from Combivir/Kaletra to Virammune/Kivexa therapy. My blood sugar levels have increased from 5.6 to 7.6 Hb1aC in just four months. Does this have anything to do with the new regime?
Response from Dr. Young
Thanks for your post.
In general, the combination of nevirapine (Viramune) and abacavir/3TC (Kivexa, Epzicom) is not thought to cause much problems with insulin resistance or diabetes (as measured by your glycohemoglobin level). BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Fisting Worried I Have HIV
- Itchy Balls After Licking Genital Sign Of HIV AIDS
- Itchy Vagina After Condom Inside Out Sign Of HIV AIDS
- Can You Get Trichomoniasis Without Have Sex?
- How Long Do You Have To Wait To Have Sex After Using Premarin Vaginal Cream?
- How To Spot An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.